# SDR AALA202407234242

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 67,565 hours, 28,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Incorrect
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERHEAD EXIT SIGN LIGHT LENS NOT CORRECT. REMOVED LENS COVER IN AFT OVERHEAD EXIT SIGN AND REINSTALLED TO THE CORRECT COLOR PATTERN. OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
